RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 687–692 (Mi de7147)  

Partial Differential Equations

On the global hypoellipticity property of a higher-order differential operator

Nguyễn Minh Trí

Lomonosov Moscow State University

Full text: PDF file (636 kB)

English version:
Differential Equations, 1990, 26:4, 507–510

Bibliographic databases:
UDC: 517.95
Received: 28.10.1988

Citation: Nguyẽn Minh Trí, “On the global hypoellipticity property of a higher-order differential operator”, Differ. Uravn., 26:4 (1990), 687–692; Differ. Equ., 26:4 (1990), 507–510

Citation in format AMSBIB
\Bibitem{Ngu90}
\by Nguy{\~e}n~Minh~Tr{\'\i}
\paper On the global hypoellipticity property of a higher-order differential operator
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 687--692
\mathnet{http://mi.mathnet.ru/de7147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061451}
\zmath{https://zbmath.org/?q=an:0715.35019}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 507--510


Linking options:
  • http://mi.mathnet.ru/eng/de7147
  • http://mi.mathnet.ru/eng/de/v26/i4/p687

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019